# SDR DALA2017053004363

- Difficulty date: May 29, 2017
- Submitted: May 30, 2017
- Operation: Air carrier
- Aircraft: N552NW
- Make and model: Boeing 757251
- Aircraft serial: 26499
- Aircraft time: 42,797 hours, 19,446 cycles
- Engine: Pwa PW2037
- Engine time: 70,277 hours, 23,921 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

DIVERTED DUE TO A RT ENGINE ROLL BACK WITH SMALL COMPRESSOR STALLS. ENGINE WAS NOT SHUT DOWN.   FOUND NUMEROUS EPCS MESSAGES RELATED TO THE EEC.  ENGINE INSPECTIONS PERFORMED. BORESCOPE INSPECTION PERFORMED. ALL CHECKED GOOD.  EEC AND THE 14TH STAGE BLEED CONVERTER VALVE WERE REPLACED.  ENGINE RUNS PERFORMED WITH NO FURTHER DISCREPANCIES.
